# SDR UALA2010070602408

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,025 hours, 9,660 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 654
- Condition: Malfunctioned
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG MAIN BATTERY CHARGER. REPLACED MAIN A-C BATTERY AND BATTERY CURRENT MONITOR AND SYSTEM CHECKED GOOD.
